# SDR AALA200802450

- Difficulty date: September 26, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 43,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY LIGHT AT SEAT 33D INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 33D.  SYSTEM GROUND CHECKED NORMAL OPS.
